Hiroshima Mathematical Journal

On the conjugacy theorem of Cartain subalgebras

A. A. George Michael

Full-text: Open access

Abstract

We shall give a new elementary proof for the conjugacy theorem of Cartan subalgebras of a finite-dimensional Lie algebra over an algebraically closed field of characteristic zero.

Article information

Source
Hiroshima Math. J., Volume 32, Number 2 (2002), 155-163.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151007553

Digital Object Identifier
doi:10.32917/hmj/1151007553

Mathematical Reviews number (MathSciNet)
MR1925894

Subjects
Primary: 17B05: Structure theory

Citation

George Michael, A. A. On the conjugacy theorem of Cartain subalgebras. Hiroshima Math. J. 32 (2002), no. 2, 155--163. doi:10.32917/hmj/1151007553. https://projecteuclid.org/euclid.hmj/1151007553


Export citation